# SDR COMA0860434

- Difficulty date: October 24, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 23,388 hours, 20,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN INSIDE FUEL ACCESS PANELS 510AB FWD AND AFT DRAIN ATTACH HOLES ARE DAMAGED.  REAMED AND INSTALLED SERVICEABLE FREEZE PLUGS AT FUEL DRAIN FWD AND AFT ATTACH HOLES PER COMAIR EA 10-5721-02382.
